# SDR TWAA0003012

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925L
- Make and model: Doug DC-9-32
- Aircraft serial: 47357
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, LOWER FUSELAGE EXISTING REPAIR HAD CORROSION ON FUSELAGE SKIN AFT OF STA 604.  REMOVED VISIBLE SURFACE CORROSION PER TWA STD PROCESSES 6-80-01.  COMPLIED WITH ARA 16532..
